MAUDE Adverse Event Report: Abbott Medical Amplatzer Trevisio Intravascular Delivery System; Catheter, Percutaneous

Abbott Medical Amplatzer Trevisio Intravascular Delivery System; Catheter, Percutaneous
Model Number 9-ATV09F45/80
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2025, a 9f amplatzer trevisio intravascular delivery system was chosen for a procedure.During the device preparation, while flushing the device, it was noted that a leak was observed at the y-connector thread.The flushing of the device was performed according to the instructions for use (ifu).The delivery system had been inspected prior to use, and no cracks or other abnormalities were observed.No damage to the product packaging was noted before opening, and no cracks or damage were observed on the delivery system.The device had not been handled or manipulated prior to the observation of the leakage.The reported leakage was less than 200 ml and did not result in any blood loss.Despite the leakage, the procedure was completed successfully using the same device.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects reported.
 
Additional Manufacturer Narrative
An event of a fluid leak was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, a cause for the reported fluid leak could not be determined.There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
Amplatzer Trevisio Intravascular Delivery System
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50505779
Report Number2135147-2026-05896
Device Sequence Number15810554
Product Code DQY
UDI-Device Identifier05415067030931
UDI-Public(01)05415067030931(17)280229(10)10741580
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ATV09F45/80
Device Catalogue Number9-ATV09F45/80
Device Lot Number10741580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown